# SDR AALA20160218005

- Difficulty date: February 18, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N114NN
- Make and model: Airbus A321-231
- Aircraft serial: 6046
- Aircraft time: 6,763 hours, 1,304 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD AISLE CEILING EMER LIGHT INOPERATIVE.  LOCATED JUST FWD OF THE R2 DOOR.  APPLIED MEL 33-16D.  THE ACFT WAS NOT GNDED.  RE-CONNECTED POWER CABLES FOR EMER CEILING AISLE LIGHT AT MID-CLOSET IAW AMM 33-51-11.  OPERATIONS CHECKED GOOD.  REMOVED PLACARD.
